MathSciNet Relay Station
MathSciNet bibliographic data
MR846401 33A70 (05A30 43A90)
Gasper, George; Rahman, Mizan Positivity of the Poisson kernel for the continuous $q$-Jacobi polynomials and some quadratic transformation formulas for basic hypergeometric series. SIAM J. Math. Anal. 17 (1986), no. 4, 970–999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement